# SDR AALA202205175642

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 22,479 hours, 8,812 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT, FLIGHT DECK DOOR IS VERY DIFFICULT TO OPEN. MAINTENANCE FOUND THE DOOR BINDING AT THE AFT FACING UPPER RIGHT AREA. ADJUSTED CLEARANCE "C" PER AMM 52-51-00-820-806-A. AND ACCOMPLISHED A SATISFACTORY FUNCTIONAL TEST OF DOOR OPENING PER AMM 52-51-00-720-001-A.
